MAUDE Adverse Event Report: CAREFUSION 303, INC. MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR

CAREFUSION 303, INC. MAXZERO; SET, ADMINISTRATION, INTRAVASCULAR
Model Number MZ8002
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 10/25/2020
Type of Reportable Event Malfunction
Event or Problem Description
Tubing missing blue slider clamp.This is a safety clamp that should be present.7 packages missing blue slider clamp.

Brand Name
MAXZERO
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
CAREFUSION 303, INC.
10020 pacific mesa blvd.
san diego CA 92121
MDR Report Key10835822
Report Number10835822
Device Sequence Number3595278
Product Code FPA
UDI-Device Identifier10885403246913
UDI-Public(01)10885403246913
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/28/2020
Report Date (Section F) 10/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberMZ8002
Device Catalogue NumberMZ8002
Device Lot Number18075163
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/13/2020
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/13/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/28/2020